# SDR USAA2012111400006

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 25,707 hours, 10,953 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5502200111
- Part serial: 30023
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 41,510 hours, 17,273 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ONE HOUR OUT OF DTW, ECAM - FUEL IMBALANCE INDICATION.  FLIGHT ATTENDANT CONFIRMED VAPOR STREAMING OFF OF LEFT ENGINE PYLON.  DIVERTED TO OMA.  REMOVED AND REPLACED NR 1 ENGINE FCOC (FUEL OIL COOLER) IAW AMM 79-21-43.  OPS CHECKED GOOD.
